advertisement
Question
Posted by: Inc | 2004/10/26

Meds

Hi Doc
I am currently in Cipralax, Lantanon and Z-Dorm... I experience headaches later in the day. Can you tell me which of the meds could be causing them?
I didn't take Z-Dorm last night because I struggle to get up in the morning.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hi Inc,
I don't see why any of these ought in themselves to cause a headache. I'm not familiar with Z-Dorm ( can't keep up with the trade names of generic versions of established drugs --- I'd know the chemical name, better ) --- but modern sleeping meds are designed to work themselves out of your system before morning, without leaving that hangover effect. Also, while I'm familiar with Cipralex and its relatives, and with lantonon, I have never combined them. Maybe best to check with your shrink about the rationale for this and if he/she knows of any possible drug interactions and possible relationship to headaches.
Sometimes if you're sleeping very deeply, you may lie with your neck in an awkward position, and wake with stiff-neck and headache, but this would produce the effect later in the day as you describe.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement